Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from vitiligo. Taking thyrox medication. History of alopecia, hypothyroid. Due to medication?

i m taking thyrox75 since 7years.... im also having alopecia and other skin and nail problems scince then.... now i m also diagnosed with vitilago.... and it is spreading very fast...... could u pls help... whats the reason behind.... does my mediction which i m taking for hypo thyroid have any such kind of side effects??
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to hcm.
probably the hypothyroid medications are not the culprit.
but hypothyroid is sometimes autoimmune in nature.
in autoimmune hypothyroidism,vitiligo may be associated as cause for both of them is same.
dont worry.
consult a dermatologist.
he will give you proper care.
good luck.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor